Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Barbour, A D; Janson, S; Karonski, M; Rucinski, A (1990). Small cliques in random graphs. Random Structures & Algorithms, 1(4):403-434.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1990
Deposited On:13 Apr 2010 12:26
Last Modified:16 Aug 2013 10:59
Publisher:Wiley-Blackwell
ISSN:1098-2418
Publisher DOI:10.1002/rsa.3240010403
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BJansonKaronskiRucinski.pdf (Author)
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page